On prime submodules


Alkan M., Tiras Y.

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.37, no.3, pp.709-722, 2007 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 3
  • Publication Date: 2007
  • Doi Number: 10.1216/rmjm/1182536161
  • Journal Name: ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.709-722
  • Keywords: prime submodules, secondary modules, secondary representation, radical formula, RADICAL FORMULA, MODULES, SATISFY, RINGS
  • Akdeniz University Affiliated: Yes